# SDR CA020117009

- Difficulty date: January 17, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393221
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT WINDOW CRACKED IN CLIMB. PERFORMED UNSCHEDULED LANDING. LEFT WINDOW REPLACED PER AMM.
